I am in such a fog. I have no motivation and feel like I am watching myself from the outside. I used to have so much energy and was able to complete more tasks in a day than others. That is what has made me successful in my career. My ability to multitask like no one else. I would juggle mutliple priorities, keep a clean house, cook dinner timely, stay up late and do my own college work and be mom of the year. Now I cannot get out of bed, I never know how I am going to feel and what I will be able to accomplish. I cannot get my brain to move faster and as I sit in meetings at work, nothing registers. I have to urge to do anything. I just live in this fog. I was just diagnosed with Bipolar and am only on week 4 - so only at 50mg a day. I don't have my first psych appt until next tuesday. Does anyone else feel this way on Lamactil? I cannot take it anymore. I am so without feeling. I think I am going crazy!!!! Someone please help me...
YOUR NOT ALONE...I'm not familiar w/that medication however I was feeling exactly the same as you with just being on Prozac alone. In addition though I have some medical problems as well, so I'm not sure if this started because of medical problems causing depression, however in either case it got so bad and I did NOTHING about it and haven't gone back to work in over a year. I was once a top supervisor in the healthcare industry responsible for a staff of 50 employees, made great money, and here I sit depressed and alone. Whatever u do, JUMP on getting help because it only gets worse. I recently was put on Wellbutrin and it did help in the energy department so that' may be something that could help you once you talk to the psych. That's who put me on it. However, after being on it for several months now its like I never took it and am back to feeling in a fog, low energy and all I want is to be able to work. Just wanted to let u know your not
alone. If you ever want to talk just message me. If you happen to get some advice I would appreciate any input you have as well. Good luck to you!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.